Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is there any side effects of using vitamins tablets like avion, limcee, zevit, becasole?

Hello sir, i'm Imran from Mumbai(India). I'm 29years old.
i have started Gym for my health and fitness.
and my Trainer suggested me to take Protein Powder with the following Vitamins Tablets.
Avion 400
Limcee
CCM Calcium tablet.
Zevit
Becasole.

I would like to know that "is there any side effects of using above Vitamins Tablets or not?".
i check on the internet asking too many people but still im not able to find the answer.

Please help me.
Will wait for your reply.

Thanks
Imran
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  854
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Jun 2015
Hello Imran,

The multivitamins & multimineral are used as supplemental nutrition when there is not enough intake from dietary sources as per need of the body.
If they are taken in excess, they can cause certain side effects (Hypervitaminosis), which vary from one vitamin to the other.

Similar is the case with protein supplements.
Though most of them have herbal ingredients & claim to be free from side effects, it is always better to consult your Physician before starting any supplement.

Take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor